# SDR FDEA201409082534

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 87,531 hours, 36,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73259
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STATION 1381 LT 75.5 IS DAMAGED.  R & R DAMAGED SECTION OF SEAT TRACK IAW SRM 53-70-00 VOL 1.
